MAUDE Adverse Event Report: COVIDIEN LLC ARGYLE; CATHETER, PERITONEAL, LONG-TERM INDWELLING

COVIDIEN LLC ARGYLE; CATHETER, PERITONEAL, LONG-TERM INDWELLING
Model Number 8811313010
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, on the second day of placement, during dialysis after catheterization, fluid leaked from the extracorporeal extension.There was a leak at the exit site, which referred to the external segment of the catheter extending from the skin.A tego was not utilized, and there was no luer adapter issue.Flushing was done prior to use with no anomalies observed.No other products were utilized with the device, and nothing unusual was observed on the device prior to use.No other defects or damages were found on the product.No lotions or medications were used to treat the patient.Iodophor was the cleaning agent used on the device, and it was typically utilized to clean the catheter in its entirety.No ointments were utilized at the exit site.The cleaning agent was allowed to dry thoroughly prior to dressing the area.The patient was not responsible for any type of catheter maintenance.Cleaning agent was never switched or mixed over the life of the catheter, and sepsiderm was not used to clean catheters on the site.There had been no recent protocol change for cleaning agents used, and the patient themselves was not using any type of cleaning agent or antibiotic on the catheter.The catheter was repaired by performing an incision two centimeters from the patient's body at the site of the serous exudate; this resolved the issue, and treatment was able to be completed.No repair kit was used.There was no blood loss or need for a blood transfusion.No medical intervention or treatment was required as a result of the event.There was no reported patient injury.
 
Additional Manufacturer Narrative
Correction: d4(unique identifier (udi) #) additional information: g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was not returned, but a photo was available for evaluation.Visual inspection noted the catheter had a pinhole leak.There appeared to be no abnormalities with the device.It was reported that there was a leak on the catheter shaft.The reported issue was confirmed.The product analysis noted evidence that the device was not used as intended.This issue can occur due to the catheter coming into contact with a sharp instrument during use.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ARGYLE
Common Device Name
CATHETER, PERITONEAL, LONG-TERM INDWELLING
Manufacturer (Section D)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer (Section G)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key22127848
Report Number1282497-2025-00375
Device Sequence Number8906903
Product Code FJS
UDI-Device Identifier10884521004085
UDI-Public(01)10884521004085(17)270310(10)2204000164
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K180485
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8811313010
Device Catalogue Number8811313010
Device Lot Number2204000164
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2025
Supplement Date Received by Manufacturer07/15/2025
Initial Report FDA Received Date06/02/2025
Supplement Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown